# SDR VTZA97037

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failure
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6436 - IAD-CLE - ABORTED TAKEOFF DUE TO LEFT STALL CAPTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED LIFT TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
